# SDR IXXA9553

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2641520
- Condition: Corroded
- Location: Bs 1397
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS NOTED AT THE BELTFRAME AT FUSELAGE STATION 1397, BETWEEN LONGERONS 34 LEFT AND RIGHT.  THE LOCALIZED CORROSION WAS REMOVED BY CUT OUT, MANUFACTURE OF A NEW SECTION, ADDING A SPLICE CHANNEL, AND INSTALLING AN ORIGINAL SPLICE PLATE.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-171, WHICH IS FAA DER APPROVED AND EO 53-DC8-154.  (W)
